# SDR CA001024023

- Difficulty date: October 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THE STALL FAIL CAUTION MESSAGE ON CLIMB OUT.THE EICAS 2000 STATUS ON THIS AIRCRAFT IS UNKNOWN.MAINTENANCE RESET THE STALL COMPUTER, AIRCRAFT RETURNED TO SERVICE.
